动物分类学报
    CHINESE
Advanced Search
Home   |   About the Journal   |   Editorial Board   |   Information for Authors   |   Order Form   |   Contact Us   |   Old Version
Zoological Systematics  2018, Vol. 43 Issue (2): 221-226    DOI: 10.11865/zs.201821
Correspondence Current Issue | Archive | Adv Search |
Two new species of Tachinidae (Diptera) from China
Houcan Liang, Yansen Zhang, Chuntian Zhang
College of Life Science, Shenyang Normal University, Shenyang 110034, China
 

Copyright © 2015 Zoological Systematics Editorial Office Reserved